MathSciNet Relay Station
MathSciNet bibliographic data
MR463719 (57 #3661) 35M05
Walker, W. J. Bounds for solutions to ordinary differential equations applied to a singular Cauchy problem. Proc. Amer. Math. Soc. 54 (1976), 73–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement